# SDR CA190327005

- Difficulty date: March 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 60,794 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780185104
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLETION OF SCHEDULED MAINTENANCE TASK CARD 5740/01A-DH3, NDT & DVI OF FLAP TRACK #1, A CRACK WAS DETECTED IN THE LOWER ROLLER SURFACE, UNDERSIDE RADIUS OF THE RIGHT HAND #1 FLAP TRACK. FLAP TRACK TO BE REPLACED. RH #1 FLAP TRACK, PN 85780185-104, SN 2210 AIRCRAFT HOURS: 61253 AIRCRAFT CYCLES: 78631.
